advertisement
Question
Posted by: Christine | 2004/10/14

Post Operative

I am a 31 year "young" female with 2 kids. I've recently had to have a peri-anal abscess removed surgically, twice. I now find that I become constipated quite easily and without warning and then suddenly my tummy will become very runny again. I also seem to get vaginal thrush more than always. I never had a problem with being constipated before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Christine, I doubt that it has anything to do with the operation. It sounds more like irritable bowel syndrome and even diabetes – the best would be to see a gastroenterologist and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement